# SDR DHL9771295D

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Engine: Pwa JT8D7B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan Case
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 46,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE NR 1 ENGINE WAS FOUND WITH A 5 INCH CRACK IN THE CASE AT THE E-FLANGE, THE ONE O'CLOCK POSITION.  ENGINE REPAIRED BY MM SERVICES, INC REFERENCE WO NR 81207.
